MAUDE Adverse Event Report: STRYKER SPINE-FRANCE MANTIS CANNULATED POLYAXIAL SCREW 5.5 X 45 MM; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-FRANCE MANTIS CANNULATED POLYAXIAL SCREW 5.5 X 45 MM; PEDICLE SCREW SPINAL SYSTEM
Model Number 48285545
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Injury (2348); No Known Impact Or Consequence To Patient (2692)
Date of Event 05/03/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; screw lost the polyaxiality.In the intraoperative moment, the rigidity of the screw was identified.
 
Additional Manufacturer Narrative
Method: visual inspection, functional inspection, device history review, complaint history review, risk assessment.The screw was returned with some markings and deformation however it did not affect screw functionality.Per functional test, the screw functions as intended.Manufacturing history was reviewed and no issues were identified.The device functioned as expected, the reported event could not be duplicated.
 
Event or Problem Description

Brand Name
MANTIS CANNULATED POLYAXIAL SCREW 5.5 X 45 MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6652076
Report Number0009617544-2017-00251
Device Sequence Number1150143
Product Code MNH
UDI-Device Identifier04546540514516
UDI-Public(01)04546540514516
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K061813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48285545
Device Catalogue Number48285545
Device Lot Number140744
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2017
Initial Date Received by Manufacturer 05/23/2017
Supplement Date Received by Manufacturer05/23/2017
Initial Report FDA Received Date06/19/2017
Supplement Report FDA Received Date01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight72